Maria Cristina Pereyra
Maria Cristina Pereyra
Professor of Mathematics, University of New Mexico
Verified email at - Homepage
Cited by
Cited by
Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces
O Dragičević, L Grafakos, MC Pereyra, S Petermichl
Publicacions Matematiques, 73-91, 2005
Data-driven and optimal denoising of a signal and recovery of its derivative using multiwavelets
S Efromovich, J Lakey, MC Pereyra, N Tymes
IEEE transactions on signal processing 52 (3), 628-635, 2004
Sharp bounds for general commutators on weighted Lebesgue spaces
D Chung, M Pereyra, C Perez
Transactions of the American Mathematical Society 364 (3), 1163-1177, 2012
Lecture notes on dyadic harmonic analysis
MC Pereyra
Second Summer School in Analysis and Mathematical Physics, 1-60, 2001
Harmonic analysis: from Fourier to wavelets
MC Pereyra, LA Ward
American Mathematical Soc., 2012
Wavelets, their friends, and what they can do for you
MJ Mohlenkamp, MC Pereyra
European Mathematical Society, 2008
Haar bases on quasi-metric measure spaces, and dyadic structure theorems for function spaces on product spaces of homogeneous type
A Kairema, J Li, MC Pereyra, LA Ward
Journal of Functional Analysis 271 (7), 1793-1843, 2016
Dyadic harmonic analysis and weighted inequalities: the sparse revolution
MC Pereyra
New Trends in Applied Harmonic Analysis, Volume 2: Harmonic Analysis …, 2019
Haar multipliers, paraproducts, and weighted inequalities
NH Katz, MC Pereyra
Analysis of Divergence: Control and Management of Divergent Processes, 145-170, 1999
Divergence-free multiwavelets on rectangular domains
J Lakey, MC Pereyra
Lecture Notes in Pure and Applied Mathematics, 203-240, 2000
Haar multipliers meet Bellman functions
MC Pereyra
On the resolvents of dyadic paraproducts.
MC Pereyra
Revista Matemática Iberoamericana 10 (3), 627-664, 1994
Weighted estimates for dyadic paraproducts and - multipliers with complexity
JC Moraes, MC Pereyra
On the two weights problem for the Hilbert transform
NH Katz, MC Pereyra
Revista Matemática Iberoamericana 13 (1), 211-243, 1997
Geometric characterizations of embedding theorems: for Sobolev, Besov, and Triebel–Lizorkin spaces on spaces of homogeneous type—via orthonormal wavelets
Y Han, Y Han, Z He, J Li, C Pereyra
The Journal of Geometric Analysis 31 (9), 8947-8978, 2021
Weighted inequalities and dyadic harmonic analysis
MC Pereyra
Excursions in Harmonic Analysis, Volume 2: The February Fourier Talks at the …, 2013
Divergence-free multiwavelets
JD Lakey, PR Massopust, MC Pereyra
Approximation theory IX 2, 161-168, 1998
Atomic decomposition of product Hardy spaces via wavelet bases on spaces of homogeneous type
Y Han, J Li, MC Pereyra, LA Ward
arXiv preprint arXiv:1810.03788, 2018
Sharp bounds for -Haar multipliers on
O Beznosova, JC Moraes, MC Pereyra
arXiv preprint arXiv:1212.3749, 2012
On the nonexistence of certain divergence-free multiwavelets
JD Lakey, MC Pereyra
Wavelets and signal processing, 41-54, 2003
The system can't perform the operation now. Try again later.
Articles 1–20